Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 1804206, 7 pages
Research Article

Stability of a Quartic Functional Equation in Restricted Domains

Department of Mathematics, Kunsan National University, Kunsan 573-701, Republic of Korea

Received 24 March 2016; Revised 11 May 2016; Accepted 16 May 2016

Academic Editor: Zbigniew Leśniak

Copyright © 2016 Jaeyoung Chung and Yu-Min Ju. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Chang-Kwon Choi, Jongjin Kim, and Bogeun Lee, “Stability of a quintic functional equation and a sextic functional equation in restricted domains,” Far East Journal of Mathematical Sciences, vol. 101, no. 3, pp. 569–581, 2017. View at Publisher · View at Google Scholar